# SDR 249TR0037

- Difficulty date: August 21, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 46,965 hours, 27,232 cycles
- Engine: Pwa JT8D15A
- System (JASC): 2230 · Auto Throttle System
- Part: Switch
- Condition: Malfunctioned
- Location: Throt Disengage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLES WOULD NOT ARM.  PLACED AUTO THROTTLE ON MEL 22-4. REPLACED LEFT AUTO THROTTLE DISENGAGE SWITCH AND CHECKED NORMAL PER MM 22-31-0.
